# SDR CALA2025062005737

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 58,161 hours, 21,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY LIGHT CIRCUIT SECTIONS FAILED TO STAY ON PAST 15 MIN FOR EMERGENCY LIGHTING FUNCTIONAL CHECK AFFIILATED WITH EMER BATTERY PACKS M1694, M1670, M1673. BATTERY PACKS M1694, M1670, M1673 FAILED DURING EMERGENCY LIGHT SYSTEM OPERATIONAL CHECK 29-3350-1-7500 REF N/R 2730533 FOR ALL WORK PERFORMED. FOUND ADDITIONAL BATTERY PACK M1676 FAILED ALSO. REMOVED AND REPLACED BATTERY PACKS M1676, M1694, M1670 AND M1673. REF AMM: 33-51-06-960-805 SYS. OPERATES NORMAL.
